# SDR SWIA2019100446413

- Difficulty date: September 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 42,771 hours, 36,452 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Scratched
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIANO HINGE HALF ON FUSELAGE SIDE HAS MULTABLE LUGS THAT ARE SCRATCHED. (C-CHECK) RO: 10/01/2019 BLENDED AND REPAIRED SCRATCHES ON PAX DOOR PIANO HINGE HALF ON FUSELAGE SIDE IAW REO.
